# SDR ASOA201101383

- Difficulty date: July 25, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,397 hours, 19,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT RBL 27 HAS CORROSION AROUND SEVERAL NUTPLATES BETWEEN FS 589 & FS 619.  REO 601R-53-61-4125 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHORIZED RII INSPECTOR GMM 3-3 PROCEDURES, PRIOR TO THE ACFT BEING RETURNED TO SERVICE.  RII FOUND TO BE SATISFACTORY. (CLOSED)
